The Side Effects

I guess when they say that the effects of chemo can be cumulative I should listen! My last chemo was on December 30th and it is kicking my butt! The fatigue is the worst. I think I could sleep 3 days in a row without batting an eye! But, that cannot happen. I’m having some stomach issues which are a side effect from the chemo. I’ve been on antibiotics three times since the beginning of chemo and now it seems I’m suffering those consequences. Funny thing, too many antibiotics can trigger an intestinal infection! Tomorrow I have an x-ray to make sure the tummy is okay. My blood counts look ok – although my white blood count is pretty high. But that is actually normal – I get an injection of Neulasta after each chemo which stimulates the white blood cells. This time it is a wee bit higher meaning I probably have an infection brewing somewhere. Tomorrow we should have more answers and a treatment plan.

Leave a Reply